# SDR ASAA0380131

- Difficulty date: February 13, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON AFT SIDE OF CIRCUMFERENCE FRAME IN AFT CARGO BAY COMPARTMENT AT FS 1271 BETWEEN L28 AND R28 LONGERONS.  REMOVED DAMAGED SECTION.  SPLICED IN NEW SECTION PER SRM 5303, 51-10-3, 51-10-3B, 51-30-2, AND 50-30-5.  (M)
